December 8, 2021

Medical Trend

Medical News and Medical Resources

New Zealand: First death occurred after receiving Pfizer COVID-19 vaccine

New Zealand: First death occurred after receiving Pfizer COVID-19 vaccine.  

New Zealand: First death occurred after receiving Pfizer COVID-19 vaccine



 

New Zealand: First death occurred after receiving Pfizer COVID-19 vaccine.  


The New Zealand Ministry of Health reported on the 30th the country’s first death case linked to Pfizer’s COVID-19 vaccine. The deceased was a female who died a few days after vaccination. Authorities believe that she may have died of myocarditis, a known “rare” side effect of the Pfizer vaccine.

The New Zealand Ministry of Health said in a statement that this was “the first death in New Zealand linked to Pfizer’s vaccination.” The forensic doctor has taken over the investigation, and the specific cause of death has not yet been determined.

However, the Independent Committee for the Safety Supervision of COVID-19 Vaccines believes that the deceased may have developed myocarditis due to the Pfizer vaccine. However, the committee pointed out that the deceased had other diseases during her lifetime, which may affect her response after vaccination.

The statement did not mention the age of the deceased.

According to the New Zealand Herald reported on the 30th, the Adverse Reaction Monitoring Center, the agency responsible for monitoring adverse drug reactions in New Zealand, has received multiple reports of deaths after recent COVID-19 vaccination, but the monitoring center believes that none of them are related to vaccination.

 

The US Food and Drug Administration announced in late June that it would add a rare side effect to Pfizer’s COVID-19 vaccination precautions, that is, cardiac inflammatory disease (myocarditis or pericarditis). The US Centers for Disease Control and Prevention said that the probability of this disease after vaccination is 12.6 cases per million doses, which is a “rare situation.” Among them, young men seem to be more likely to develop symptoms within a week after the second dose of the vaccine. The most common manifestation is chest pain.

 

The New Zealand Drug and Medical Device Safety Regulatory Agency issued a safety warning last month to remind people of this side effect of Pfizer’s vaccine.

However, the New Zealand Ministry of Health emphasized that the benefits of Pfizer vaccine far outweigh the risk of side effects such as infection with the virus and myocarditis.

As of August 25, New Zealand has received 32 reports of myocarditis or pericarditis after receiving Pfizer vaccine

 

 

(source:internet, reference only)


Disclaimer of medicaltrend.org